# SDR CALA2018020900555

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 62,445 hours, 22,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE EMERGENCY LIGHT AFT OF LT WING FOUND INOPERATIVE DURING AN 2SVC. REPLACED THE LAMPS IAW MM 33-51-04, OPS CHECKED OK.
